Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 6, Number 2 (2012), 58-68.
Some new perturbation results for generalized inverses of closed linear operators in Banach spaces
We consider the perturbation and expression for the generalized inverse and Moore--Penrose inverse of closed linear operator under a weaker perturbation condition. As a application, we also investigate the perturbation for the Moore--Penrose inverse of closed $EP$ operator. Some new and interesting perturbation results and examples are obtained in this paper.
Banach J. Math. Anal., Volume 6, Number 2 (2012), 58-68.
First available in Project Euclid: 13 July 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]
Secondary: 46A32: Spaces of linear operators; topological tensor products; approximation properties [See also 46B28, 46M05, 47L05, 47L20] 47A58: Operator approximation theory
Huang, Qianglian; Zhu, Lanping; Yu, Jiena. Some new perturbation results for generalized inverses of closed linear operators in Banach spaces. Banach J. Math. Anal. 6 (2012), no. 2, 58--68. doi:10.15352/bjma/1342210160. https://projecteuclid.org/euclid.bjma/1342210160